# SDR USAA040482

- Difficulty date: August 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM UPPER CAP CORRODED 2 FT BY 70 INCH AREA, BS 986.5 CABIN FLOORBEAM UPPER CAP.  REMOVED CORRODED T-CAP AND REPLACED WITH NEW PER TYPICAL REPAIR 53-10-05B.  CORROSION LEVEL 1, TASK NR C53-107-02.  (M)
